Alert archive / West Virginia / Flash Flood Warnings in 2009
Flash Flood Warning 37, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 2, 2009, 10:37 PM EDT for Greenbrier County, West Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2009, 10:37 PM EDT (02:37 UTC)
- Expired
- Jun 3, 2009, 2:46 AM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Greenbrier County, WV
The radar
The Roanoke radar (KFCX), 113 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 030237
FFWRNK
WVC025-030830-
/O.NEW.KRNK.FF.W.0037.090603T0237Z-090603T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1037 PM EDT TUE JUN 2 2009
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA
* UNTIL 430 AM EDT.
* AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. AREAS OF
GREATEST CONCERN ARE MUDDY CREEK...THE MEADOW RIVER...SPRING
CREEK...AND THE KITCHEN CREEK.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEARTOWN
STATE PARK...TROUT...RORER AND LEONARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
&&
LAT...LON 3816 8036 3811 8036 3805 8027 3806 8023
3804 8021 3772 8062 3784 8075 3817 8037
$$
DS1 follow-up statement
000
WGUS71 KRNK 030646
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
246 AM EDT WED JUN 3 2009
WVC025-030655-
/O.CAN.KRNK.FF.W.0037.000000T0000Z-090603T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENBRIER WV-
246 AM EDT WED JUN 3 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GREENBRIER
COUNTY...
LOCAL LAW ENFORCEMENT REPORTED NO FLOODING IN THE WARNED AREA. HEAVY
RAINS ARE NOT A THREAT FOR THE REST OF THE NIGHT...THUS THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3816 8036 3811 8036 3805 8027 3806 8023
3804 8021 3772 8062 3784 8075 3817 8037
$$
WPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 9:38 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 2, 9:38 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
938 PM EDT TUE JUN 2 2009
.SYNOPSIS...
A BACKDOOR COOL FRONT WILL MOVE SLOWLY SOUTHWARD FROM THE OHIO
VALLEY INTO THE REGION BY THURSDAY....AND THEN INTO THE CAROLINAS BY
FRIDAY. WEAK HIGH PRESSURE WILL BUILD OVER THE AREA THIS WEEKEND.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
PULSE STORMS STARTED IN THE NORTH CAROLINA HIGH COUNTY AND ALONG
THE BLUE RIDGE OF SOUTHERN VA THIS AFTERNOON. AS THESE STORMS
DECAYED...AN OUT FLOW BOUNDARY MOVED NORTH INTO THE VA MOUNTAINS.
THIS BOUNDARY GENERATED NEW CELLS WHICH EVENTUALLY MOVED INTO SE
WV AND INTO PREFRONTAL FLOW. SEVERAL REPORTS OF NICKEL AND QUARTER
SIZE HAIL FELL WITH THESE STORMS. INSTABILITIES WEAKENING WITH
SUNSET BUT A FEW STORMS MAY LINGER UNTIL MIDNIGHT ACROSS SE WV AND
THE ALLEGHENY HIGHLANDS. I HAVE UPDATED POPS TO ACCOUNT FOR THE
LATEST RADAR TRENDS.
PREVIOUS FORECAST DISCUSSION...ISOLATED STORMS HAVE DEVELOPED
ALONG THE BLUE RIDGE AND ARE SLOWLY MOVING TO THE NORTH THIS
EVENING. SOME OF THE STRONGER STORMS ARE PRODUCING QUARTER SIZE
HAIL AND HEAVY DOWNPOURS. THROUGH THE REST OF THE EVENING...THESE
STORMS ARE DIURNALLY DRIVEN AND WILL WANE BY LATE EVENING...WITH
PC SKIES OVERNIGHT. STAYED CLOSE TO METMOS/LOCAL MOS ON LOWS-
MOSTLY LOWER TO MID 60S...WITH SOME UPPER 50S IN THE MTNS.
FOR WEDNESDAY...SFC FRONT WILL HAVE MADE IT CLOSE TO THE MASON-DIXON
LINE BY WED MORNING...AND MORE NRN STREAM SHORT WAVES SHOULD HELP
INITIATE SHOWERS/TSTMS ALONG AND AHEAD OF THE FRONT AS IT SINKS
SOUTHWARD TOWARD THE CWA. WILL BE A BIT STRONGER WESTERLY FLOW AND
MORE SHEAR...SO WITH THE EXPECTED INSTABILITY...MORE ORGANIZED
MULTI-CELL TSTMS WILL LIKELY DEVELOP BY AFTERNOON. SOME OF THE
STORMS MAY HAVE STRONG WINDS AND LARGE HAIL. THERE IS ENOUGH
SUPPORT FROM ALL OF THE MODELS TO RAISE POPS IN SE WV AND THE SW
MTNS OF VA TO LIKELY IN THE AFTERNOON. WILL HAVE DECREASING POPS
TO THE SOUTHEAST THRU 00Z. WILL BE A GOOD RANGE IN HIGH TEMPS WED-
COOLER IN THE MTNS WITH MORE CLOUDS AND SHOWERS/TSTMS
DEVELOPING...STILL FAIRLY HOT IN THE PIEDMONT...ESPECIALLY
SOUTHSIDE VA AND NW NC.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
FRONTAL BOUNDARY DROPS SLOWLY SOUTH WEDNESDAY NIGHT INTO THURSDAY
MORNING. WITH SURFACE AND 850 MB FRONT ROUGHLY PARALLEL TO THE UPPER
FLOW...LEANING TOWARDS THE SLOWER TIMING OF THE SURFACE FRONT
SINKING SOUTH INTO THE AREA ON THURSDAY SIMILAR TO THE GFS.
INCREASED POPS WEDNESDAY NIGHT...ESPECIALLY ACROSS THE NORTH TO
BLEND UP BETTER WITH LWX. LOW TEMPERATURES WEDNESDAY NIGHT WILL VARY
FROM THE MID 50S IN THE NORTHWEST TO THE MID 60S IN THE SOUTHEAST.
BY THURSDAY...OUR AREA IS IN MORE FAVORABLE OVERALL SYNOPTIC SCALE
LIFT AIDED BY THE RIGHT REAR QUADRANT OF THE UPPER JET. ALSO
ON THURSDAY...AN UPPER LEVEL LOW CENTER WILL MOVE INTO THE
SOUTHERN APPALACHIANS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ON THURSDAY INTO THURSDAY NIGHT. SOME OF THE STORMS MAY BE STRONG
TO SEVERE...DEPENDING ON THE SOUTHERN PUSH OF THE FRONT. WITH ALL
THE CLOUDS AND PRECIPITATION ON THURSDAY...PLAYED HIGHS CLOSE TO
THE COOLER ENSEMBLE MAXIMUM TEMPERATURES.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
BY THURSDAY NIGHT INTO FRIDAY MORNING...FRONTAL BOUNDARY PUSH ALL
THE WAY TO GEORGIA NORTHWARD TO THE NC COAST. A WAVE DEVELOPS
ALONG THE FRONT AND TRACKS NORTHEAST IN THE ATLANTIC FRIDAY IN
SATURDAY. ACROSS OUR AREA...NE SFC WINDS ARE EXPECTED AS THE SFC
HIGH BUILDS IN FRIDAY...PLENTY OF CLOUDS AND POSSIBLY SOME
SHOWERS...TEMPERATURES WILL BE COOL FRIDAY.
WEAK HIGH PRESSURE BUILDS ACROSS OUR REGION ON FRIDAY NIGHT.
SATURDAY...THE HIGH CENTER REMAINS ACROSS THE AREA AND ANOTHER
WEAKER COLD FRONT APPROACHES FROM THE NORTHWEST. MOISTURE SHOULD BE
LIMITED...KEPT A SLIGHT CHC OF TSTMS MAINLY IN FOR THE MTNS AND
FOOTHILLS. WITH MORE SUN SATURDAY...TEMPERATURES SHOULD REBOUND
INTO THE MID 70S IN THE NORTHWEST TO THE LOWER 80S IN THE
PIEDMONT. ON SUNDAY...THE RIDGE OVER THE SOUTHERN U.S. BUILDS AS A
STRONG SHORT WAVE AND ASSOCIATED SFC LOW PRESSURE TRACKS NEWD
ACROSS THE MIDWEST. THIS PUTS OUR REGION INTO A WARM ADVECTION
PATTERN. THERE MAY BE SOME ISOLATED TO SCT CONVECTION WITH BEST
CHANCE ACROSS THE HIGHER TERRAIN.
HIGH TEMPERATURES ON SUNDAY WILL BE NEAR NORMAL...WITH READINGS
FROM THE UPPER 70S TO THE MID 80S. FOR MONDAY...THE SFC FNT
ASSOCIATED WITH THE MIDWEST SYSTEM TRACKING NEWD WILL APPROACH
FROM THE NORTHWEST. OUR FORECAST AREA WILL BE IN THE WARM
SECTOR...WITH A GOOD CHC OF AFT/EVE TSTMS. A COLD FRONT SWEEPS
EAST ACROSS THE REGION ON TUESDAY. PLAYED HIGHS TUESDAY COOLER FROM
THE MID 70S IN SOUTHEAST WEST VIRGINIA TO THE MID 80S IN THE
PIEDMONTS.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
ISOLATED SHRA/TSRA OVER THE MOUNTAINS AND MAINLY ALONG THE BLUE
RIDGE PRODUCING LARGE HAIL AND HEAVY DOWNPOURS THIS EVENING. THESE
STORM WILL DIMINISH AFTER SUNDOWN.
COULD SEE SOME FOG AGAIN TONIGHT AFTER 06Z AS DEWPOINTS WILL
CONTINUE TO INCREASE AHEAD OF THE FRONT SLIDING SLOWLY SOUTH
TOWARD THE OHIO RIVER. THERE IS A POTENTIAL FOR MVFR TO IFR FOG AT
LWB WEDNESDAY MORNING BUT LEFT IT OUT OF THE TAF FOR NOW. THICKER
HIGH CLOUDS ADVANCING INTO SOUTHEAST WEST VIRGINIA FROM CONVECTION
IN THE OHIO VALLEY OVERNIGHT WOULD GREATLY LOWER THE THREAT OF FOG
IN LWB.
THIS COLD FRONT WILL BE BRINGING A RETURN OF SHWRS/TSTMS AND BRIEF
PERIODS OF MVFR/IFR WITH HEAVIER RAINFALL...WED-FRI...ESPECIALLY
IN THE AFTERNOON AND EVENING HOURS. WEAK HIGH PRESSURE BUILDS
INTO THE REGION FRIDAY NIGHT INTO SATURDAY.
&&
.CLIMATE...
WEST TO SOUTHWEST WIND AHEAD OF A COLD FRONT IN THE OHIO VALLEY
WILL LEAD TO INCREASES IN TEMPERATURE. ATTM...THE RECORDS THAT MAY
GET BROKEN WILL BE BLF/BCB FOR TUESDAY.
RECORDS HIGHS...
TUE JUNE 2 WED JUNE 3
BLACKSBURG 87/1991 86/1961
ROANOKE 96/1951 100/1936
BLUEFIELD 83/1978 81/2002
LYNCHBURG 98/1925 97/1936
DANVILLE 102/1951 100/1951
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...JJ
NEAR TERM...JJ/RCS
SHORT TERM...AMS/KK
LONG TERM...JJ/KK
AVIATION...RCS
CLIMATE...JJHazardous weather outlook, Jun 2, 9:47 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 947 PM EDT TUE JUN 2 2009 NCZ004>006-020-VAZ043>047-058-059-040200- STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 947 PM EDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>003-018-019-VAZ007-009>017-022>024-032>035-040200- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- 947 PM EDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS WEDNESDAY AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...AND THE THREAT WOULD BE FROM DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ018>020-WVZ042>045-040200- CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER- 947 PM EDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. THUNDERSTORMS MOVING ACROSS THE AREA THIS EVENING HAVE A HISTORY OF PRODUCING QUARTER SIZE HAIL AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS WEDNESDAY AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...AND THE THREAT WOULD BE FROM DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 2, 8:13 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
813 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL RICHLANDS 37.10N 81.80W
06/02/2009 E0.88 INCH TAZEWELL VA PUBLIC
&&
JJACKSONLocal storm report, Jun 2, 8:46 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
846 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL PARROTT 37.22N 80.63W
06/02/2009 E0.75 INCH PULASKI VA BROADCAST MEDIA
WDBJ RELAYED REPORT.
&&
RSTONEFILocal storm report, Jun 2, 8:53 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
853 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL RICH CREEK 37.38N 80.83W
06/02/2009 E0.75 INCH GILES VA PUBLIC
0833 PM HAIL MATOAKA 37.42N 81.25W
06/02/2009 E0.88 INCH MERCER WV PUBLIC
&&
RSTONEFILocal storm report, Jun 2, 10:16 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1016 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL MATOAKA 37.42N 81.25W
06/02/2009 E0.75 INCH MERCER WV PUBLIC
1 NE OF LASHMEET
&&
RSTONEFISpecial weather statement, Jun 2, 10:16 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1016 PM EDT TUE JUN 2 2009
WVZ044-030245-
MONROE WV-
1016 PM EDT TUE JUN 2 2009
...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 1016 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR UNION...
MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR PICKAWAY AROUND 1030 PM...HOLLYWOOD AROUND
1040 PM AND MONCOVE LAKE STATE PARK AROUND 1045 PM.
LAT...LON 3761 8030 3755 8056 3759 8062 3770 8048
3769 8046 3768 8044 3771 8041
EXPERIMENTAL
DSLocal storm report, Jun 2, 10:20 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1020 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 1 S BOONE 36.19N 81.67W
06/02/2009 E0.88 INCH WATAUGA NC PUBLIC
DECK HILL COMMUNITY
&&
RSTONEFIThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:14 PM EDT | Severe Thunderstorm Warning | RNK | Monroe | 61 min |
| Jun 2, 8:21 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Summers | 84 min |
| Jun 2, 8:47 PM EDT | Flash Flood Warning | RNK | Mercer | 6 hr |
| Jun 2, 8:54 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier, Monroe | 48 min |
| Jun 2, 9:31 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier, Monroe, Summers | 68 min |
| Jun 2, 10:06 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 48 min |
| Jun 2, 10:16 PM EDT | Special Weather Statement | RNK | Monroe | 29 min |
| Jun 3, 1:51 PM EDT | Flash Flood Watch | RNK | Mercer, Monroe, Summers | 15 hr |
| Jun 3, 2:05 PM EDT | Severe Thunderstorm Warning | RNK | Mercer | 55 min |
| Jun 3, 3:10 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier, Monroe | 47 min |
| Jun 3, 3:19 PM EDT | Special Weather Statement | RNK | Greenbrier | 56 min |
| Jun 3, 3:31 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 40 min |
| Jun 3, 4:05 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 55 min |
Nearby
Flash Flood Warnings in West Virginia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.